# SDR YENA20150606186

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 37,775 hours, 13,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 3391
- Condition: Failed
- Location: E/E Bay
- Part time: 19,443 hours, 6,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  AVIONICS SMOKE ECAM, NO SMOKE SEEN OR SMELLED.  TSM 26-15-00-810-803A R & R AVIONICS SMOKE DETECTOR IAW AMM 26-15-15 ALL CHECKS NORMAL.
